# SDR ASOA03052

- Difficulty date: February 9, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- System (JASC): 2700 · Flight Control System
- Part: Seal
- Part number: SB140981
- Condition: Leaking
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM XNA-ATL, WHILE RETRACTING THE FLAPS, THE CREW RECEIVED AN AMBER CAUTION FLAPS FAIL MESSAGE.  AN EMERGENCY WAS DECLARED.  THE FLAPS FAILED AT ZERO DEGREES AND A ZERO FLAPS LANDING WAS ACCOMPLISHED IN ATL WITHOUT INCIDENT.  MAINTENANCE RE-RIGGED THE ENTIRE FLAP SYSTEM, REMOVED MOISTURE FROM THE BRAKE POSITION SENSOR UNIT FLEX SHAFTS AND REPLACED THE TEFLON SEALS ON THE FLEX SHAFTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
